Often Talking Digressing And Laughing After Kidney Stone Surgery?
Greetings doctor, permission to ask, My mother was discharged from kidney stone surgery last week. There were 2 kidney stones, only one stone was operated on. After a few days after the operation was allowed by the doctor to go home during the day, tomorrow afternoon my mother complained of stomach pain and hospitalization again, said the doctor’s stomach acid. After 4 days of being treated but there was no improvement / recovery, so my mother wanted to be referred / other hospital steps that could handle. Last Monday my mother got the news that one of the children of her brother (my mother’s sister) was dead. Now, the news began, my mother was depressed, talking digressively, sometimes laughing, forgetting events, etc. And now I have gone home from the hospital, for the condition of the body, nothing has been complained. Cm is still weak and his memory is reduced, often laughing, talking inconsequential. Please enter. Thanks.
Hello Andik 'Fajar Pramono, thank you for asking at HealthReplies.com.
Reading the condition of your mother sata, there are several possible conditions that can cause these complaints such as:
Severe depression with psychotic symptoms
To ascertain whether your mother's condition is due to a psychiatric problem or if there is a certain disease that causes symptoms such as psychiatric disorders, it is highly recommended that you bring your mother for further examination to a psychiatrist specialist for evaluation. Furthermore. After the evaluation, the new doctor will decide whether or not there really is a problem in your mother's psychology or not, and determine what actions should be taken next.
For the time being, you and your family should always continue to provide psychological support for your mother in overcoming the problem she is facing. Always invite your mother to talk about the reality when your mother has started to speak wandering, remind about important things that are starting to forget and do not deal with your mother's condition with emotion. In addition, keep giving medicines that have been recommended by doctors if they still exist.
I hope this helps.